# SDR CA080815008

- Difficulty date: December 24, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,622 hours
- Engine: Ge CF348E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY FLIGHT CREW: ON LANDING IAH BRAKES WORKED WELL. DURING TAXI OFF RUNWAY FELT BRAKES GRABBING. WALKAROUND NORMAL, BRAKE TEMP NORMAL. HAD REPORT OF SMOKE FROM RT SIDE. NO EVIDENCE OF DAMAGE. ON TAXI OUT RT OTBD FAILED. BRAKE WAS REMOVED AND CONFIRMED CARBON FAILURE
